# SDR SWIA2018090545029

- Difficulty date: August 6, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 40,236 hours, 34,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE, FORWARD LOWER SEAL STRIKER HAS CORROSION. (C-CHECK) RO: 09/01/2018. INSTALLED NEW FORWARD LOWER SEAL STRIKER IAW SRM.
